MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (FW) 16-17-18

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (FW) 16-17-18
Model Number BD-400P-1880
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device balloon deflated poorly and could not be removed from the scope.This issue occurred during a unknown therapeutic procedure and was completed by removing the scope.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was not returned to olympus for inspection.Based on the results of the investigation, and since the device was not returned for evaluation, a definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
EZDILATE BALLOON DILATOR (FW) 16-17-18
Common Device Name
EZDILATE BALLOON DILATOR (FW) 16-17-18
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22078423
Report Number3011050570-2025-00533
Device Sequence Number21207542
Product Code KNQ
UDI-Device Identifier00821925033207
UDI-Public00821925033207
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT-KNQ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-400P-1880
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown